# SDR SWIA200312552

- Difficulty date: October 24, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 24,217 hours, 34,573 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6226684006
- Part serial: 2804
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 7,770 hours, 10,018 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT FAILED AND DISCONNECTED, INTERMITTENT CAPT F/D FLAG AND ERRATIC FD MOVEMENT ON BOTH SIDES.  REMOVED AND REPLACED APP-65A IAW EMB 120 MM 22-10-04.  OPS CHECK GOOD.
